American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Nathan Perlmutter. Homological stability for the moduli spaces of products of spheres. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Konrad Waldorf. String connections and Chern-Simons theory. Trans. Amer. Math. Soc. 365 (2013) 4393-4432.
Abstract, references, and article information
View Article: PDF

[3] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] C. E. Durán, A. Mendoza and A. Rigas. Blakers-Massey elements and exotic diffeomorphisms of $S^6$ and $S^{14}$ via geodesics. Trans. Amer. Math. Soc. 356 (2004) 5025-5043. MR 2084409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Gwénaël Massuyeau. Spin Borromean surgeries. Trans. Amer. Math. Soc. 355 (2003) 3991-4017. MR 1990572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] B. Doug Park and Zoltán Szabó. The geography problem for irreducible spin four-manifolds. Trans. Amer. Math. Soc. 352 (2000) 3639-3650. MR 1653371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sergei Makar-Limanov. Tight contact structures on solid tori. Trans. Amer. Math. Soc. 350 (1998) 1013-1044. MR 1401526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Amine Hadjar. Sur les structures de contact r\'eguli\`eres en dimension trois . Trans. Amer. Math. Soc. 347 (1995) 2473-2480. MR 1308013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Thomas Branson, Peter Gilkey and Juha Pohjanpelto. Invariants of locally conformally flat manifolds . Trans. Amer. Math. Soc. 347 (1995) 939-953. MR 1282884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Dusa McDuff. Notes on ruled symplectic $4$-manifolds . Trans. Amer. Math. Soc. 345 (1994) 623-639. MR 1188638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Peter S. Landweber and Robert E. Stong. A bilinear form for Spin manifolds . Trans. Amer. Math. Soc. 300 (1987) 625-640. MR 876469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William M. Goldman and Morris W. Hirsch. Affine manifolds and orbits of algebraic groups . Trans. Amer. Math. Soc. 295 (1986) 175-198. MR 831195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. Micha. Cobordism of $(k)$-framed manifolds . Trans. Amer. Math. Soc. 291 (1985) 269-280. MR 797059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jacques Allard and Anthony Bahri. Clifford module invariants of spin bundles . Trans. Amer. Math. Soc. 274 (1982) 193-202. MR 670927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. S. Libgober and J. W. Wood. On the topological structure of even-dimensional complete intersections . Trans. Amer. Math. Soc. 267 (1981) 637-660. MR 626495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Richard Mandelbaum. Irrational connected sums and the topology of algebraic surfaces . Trans. Amer. Math. Soc. 247 (1979) 137-156. MR 517689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia